2 months old baby

Question: My son will get his 2nd vaccination tomorrow doc said he might get mild fever... What medicine or oral drops recomended for fever.. pls suggest.. i hav T - Minic is it fine

1 Answers
Question
Answer: Calpol is recommended in fever even I was advised the same by the doctor.
Similar Questions with Answers
Question: today I have given vaccine for my 45 days old son...doctor said he will not get fever...but from evening he got mild fever..how long fever will be there wht is remedy for that
Answer: Vaccine k bad fever ana normal h dusre din chala jayega ...
»Read All Answers
Question: Hi, Today my baby has got vaccination. Dr says that he might get mild fever. But he has not got any fever, he is just crying continously. what is the reason behind it, pls tell me!
Answer: (diphtheria tetanus and pertussis) vaccination when combined it is given in form of DTap.\n it is common to get fever with the vaccine if you are breastfeeding properly then it may prevent your baby from getting high fever it is not very common to suddenly get fever after immunization.\n\n the fever will come either later and night or will come today.\n immunization is just mild shot and the way your immune system responds--- is development of pain redness and swelling your baby will cry excessively and will feed less.\n\n make sure to feed him 11 to 12 times \nbreastmilk milk is very important.\n some infants have mild fever so that does not get ruled out easily.\n if at all your baby cries a lot every time then you can ask your doctor to provide you acetaminophen drops which are safe to be given to babies.\n do not worry keep breastfeeding.\n the pain and the leg movements are due to the effectiveness of the vaccine because it is deposited in the subcutaneous tissues.\nDo not rub the area.
»Read All Answers
Question: Hi, Today my baby has got vaccination. Dr says that he might get mild fever. But he has not got any fever, he is just crying continously. what is the reason behind it, pls tell me!
Answer: (diphtheria tetanus and pertussis) vaccination when combined it is given in form of DTap. it is common to get fever with the vaccine if you are breastfeeding properly then it may prevent your baby from getting high fever it is not very common to suddenly get fever after immunization. the fever will come either later and night or will come today. immunization is just mild shot and the way your immune system responds--- is development of pain redness and swelling your baby will cry excessively and will feed less. make sure to feed him 11 to 12 times breastmilk milk is very important. some infants have mild fever so that does not get ruled out easily. if at all your baby cries a lot every time then you can ask your doctor to provide you acetaminophen drops which are safe to be given to babies. do not worry keep breastfeeding. the pain and the leg movements are due to the effectiveness of the vaccine because it is deposited in the subcutaneous tissues. Do not rub the area.
»Read All Answers